# SDR 96UAL900917

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1830U
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY EEL LIGHTS INOPERATIVE.  LEFT AND RIGHT SIDES RESEATED CONNECTORS, CHECKS OK.
